Posted by: ANONYMOUS | 2009-09-09


I' ve been using Triphasil since 2002 and stopped using it August 2009. I' ve been getting " hot flushes"  - my hands and feet gets very sweaty and my body heats up. Every now and then I feel a bit dizzy. Why is this? Is this because of hormonal changes since leaving the pill? Can this be early pregnancy symptoms?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

It may be your body adjusting to being off the Pill. If you have not missed a period, pregnancy is unlikely.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Our users say:
Posted by: ANONYMOUS | 2009-09-11

Thank you so much for your reply. I' ve read the top 5 asked questions on the GynaeDoc' s forum. There it' s said that it may be the pill that' s working out but I should wait and see if I miss a period, then do a test to verify. My circle can be irregular because of the pill. But I can get pregnant as well. Will wait and see.


Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.